dr hab. Janusz Prajs

Publikacje


    2016
  1. Janusz Prajs, ISOMETRICALLY HOMOGENEOUS AND TOPOLOGICALLY HOMOGENEOUS CONTINUA, Indiana University Mathematics Journal, 65 (2016), 1289-1306.
  2. Janusz Prajs, SEMI-TERMINAL CONTINUA IN HOMOGENEOUS SPACES, Houston Journal of Mathematics, 42 (2016), 341-371.
  3. Janusz Prajs, UNIFORMLY PATH CONNECTED HOMOGENEOUS CONTINUA, Topology Proceedings, 48 (2016), 299-308.

  4. 2015
  5. Janusz Prajs, PSEUDO-PATH CONNECTED HOMOGENEOUS CONTINUA, Advances in Mathematics, 273 (2015), 271-286.
  6. Janusz Prajs, Marcus Marsh, INTERNAL INVERSE LIMITS AND RETRACTIONS, Rocky Mountain Journal of Mathematics, 45 (2015), 1209 - 1223.

  7. 2014
  8. Janusz Prajs, Marcus Marsh, INTERNALLY K-LIKE SPACES AND INTERNAL INVERSE LIMITS, Topology and Its Applications, 164 (2014), 235–241.

  9. 2012
  10. Janusz Prajs, Włodzimierz J. Charatonik, Matt Insall, CONNECTEDNESS OF THE REPRESENTATION SPACE FOR CONTINUA, Topology Proceedings, 40 (2012), 331-336.
  11. Janusz Prajs, Marcus Marsh, Charles Hagopian, TREE-LIKE CONTINUA WITH INVARIANT COMPOSANTS UNDER FIXED-POINT-FREE HOMEOMORPHISMS, Proceedings of the American Mathematical Society, 140 (2012), 3655-3661.

  12. 2011
  13. Janusz Prajs, Marcus Marsh, BRUSH SPACES AND THE FIXED POINT PROPERTY, Topology and Its Applications, 158 (2011), 1085-1089.
  14. Janusz Prajs, SEMI-TERMINAL CONTINUA IN KELLEY SPACES, Transactions of the American Mathematical Society, 363 (2011), 2803-2820 .
  15. Janusz Prajs, Włodzimierz J. Charatonik, MAPS OF ABSOLUTE RETRACTS FOR TREE-LIKE CONTINUA, Houston Journal of Mathematics, 37 (2011), 967-976.

  16. 2010
  17. Janusz Prajs, THE TERMINAL HYPERSPACE OF HOMOGENEOUS CONTINUA, Topology and Its Applications, 157 (2010), 536-547.
  18. Janusz Prajs, MUTUALLY APOSYNDETIC DECOMPOSITION OF HOMOGENEOUS CONTINUA, Canadian Journal of Mathematics Journal Canadien de Mathematiques, 62 (2010), 182-201.

  19. 2008
  20. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, CONFLUENT MAPPINGS AND ARC KELLEY CONTINUA, Rocky Mountain Journal of Mathematics, 38 (2008), 1091-1115.
  21. Janusz Prajs, MUTUAL APOSYNDESIS AND PRODUCTS OF SOLENOIDS, Topology Proceedings, 32 (2008), 339-349.

  22. 2007
  23. Janusz Prajs, Keith Whittington, FILAMENT SETS, APOSYNDESIS, AND THE DECOMPOSITION THEOREM OF JONES, Transactions of the American Mathematical Society, 359 (2007), 5991-6000.
  24. Janusz Prajs, Keith Whittington, FILAMENT ADDITIVE HOMOGENEOUS CONTINUA, Indiana University Mathematics Journal, 56 (2007), 263-277.
  25. Janusz Prajs, Keith Whittington, FILAMENT SETS AND HOMOGENEOUS CONTINUA, Topology and Its Applications, 154 (2007), 1581-1591.
  26. Janusz Prajs, Keith Whittington, FILAMENT SETS AND DECOMPOSITIONS OF HOMOGENEOUS CONTINUA, Topology and Its Applications, 154 (2007), 1942-1950.

  27. 2005
  28. Janusz Prajs, Charles Hagopian, A FIXED-POINT ANOMALY IN THE PLANE, Fundamenta Mathematicae, 186 (2005), 233-249.
  29. Janusz Prajs, Janusz J. Charatonik, ON LIFTING PROPERTIES FOR CONFLUENT MAPPINGS, Proceedings of the American Mathematical Society, 133 (2005), 577-585.
  30. Janusz Prajs, Janusz J. Charatonik, GENERALIZED $\EPSILON$-PUSH PROPERTY FOR CERTAIN ATRIODIC CONTINUA, Houston Journal of Mathematics, 31 (2005), 441-450.
  31. Janusz Prajs, Janusz J. Charatonik, AANR SPACES AND ABSOLUTE RETRACTS FOR TREE-LIKE CONTINUA, Czechoslovak Mathematical Journal, 55 (130) (2005), 877-891.

  32. 2004
  33. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, HEREDITARILY UNICOHERENT CONTINUA AND THEIR ABSOLUTE RETRACTS, Rocky Mountain Journal of Mathematics, 34 (2004), 83-110.
  34. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, ATRIODIC ABSOLUTE RETRACTS FOR HEREDITARILY UNICOHERENT CONTINUA, Houston Journal of Mathematics, 30 (2004), 1069--1087.

  35. 2003
  36. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, ARC PROPERTY OF KELLEY AND ABSOLUTE RETRACTS FOR HEREDITARILY UNICOHERENT CONTINUA, Colloquium Mathematicum, 97 (2003), 49-65.
  37. Janusz Prajs, Lex Oversteegen, ON CONFLUENTLY GRAPH-LIKE COMPACTA, Fundamenta Mathematicae, 178 (2003), 109-127.

  38. 2002
  39. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, GATE CONTINUA, ABSOLUTE TERMINAL CONTINUA AND ABSOLUTE RETRACTS, Houston Journal of Mathematics, 28 (2002), 89-117.
  40. Janusz Prajs, Janusz J. Charatonik, SEVERAL OLD AND NEW PROBLEMS IN CONTINUUM THEORY, Topology Proceedings, 25, 2000 (2002), 31-41.
  41. Janusz Prajs, A HOMOGENEOUS ARCWISE CONNECTED, NON-LOCALLY-CONNECTED CURVE, American Journal of Mathematics, 124 (2002), 649-675.
  42. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, KERNELS OF HEREDITARILY UNICOHERENT CONTINUA AND ABSOLUTE RETRACTS, Topology Proceedings, 26, 2001-2002 (2002), 127-145.
  43. Janusz Prajs, CONTINUOUS PSEDO-HAIRY SPACES AND CONTINUOUS PSUDO-FANS, Fundamenta Mathematicae, 171 (2002), 101-116.

  44. 2001
  45. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, ON LOCAL CONNECTEDNESS OF ABSOLUTE RETRACTS, Pacific Journal of Mathematics, 201 (2001), 83-88.

  46. 2000
  47. Janusz Prajs, A CONTINUOUS DECOMPOSITION OF THE MENGER CURVE INTO PSEUDO-ARCS, Proceedings of the American Mathematical Society, 128 (2000), 2487-2491.
  48. Janusz Prajs, A CONTINUOUS CIRCLE OF PSEUDO-ARCS FILLING UP THE ANNULUS, Transactions of the American Mathematical Society, 352 (2000), 1743-1757.

  49. 1999
  50. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, Krzysztof Omiljanowski, ON PLANE ARC-SMOOTH STRUCTURES, Houston Journal of Mathematics, 25 (1999), 473-499.
  51. Janusz Prajs, Iwona Krzemińska, A NON-G-CONTRACTIBLE UNIFORMLY PATH CONNECTED CONTINUUM, Topology and Its Applications, 91 (1999), 151-158.
  52. Janusz Prajs, Iwona Krzemińska, ON CONTINUA WHOSE HYPERSPACE OF SUBCONTINUA IS $\SIGMA$-LOCALLY CONNECTED, Topology and Its Applications, 96 (1999), 53-61.
  53. Janusz Prajs, Alicja Swół, ON CONTINUA COMPARABLE WITH ALL CONTINUA, Topology and Its Applications, 98 (1999), 303-310.

  54. 1998
  55. Janusz Prajs, CONTINUOUS DECOMPOSITIONS OF PEANO PLANE CONTINUA INTO PSEUDO-ARCS, Fundamenta Mathematicae, 158 (1998), 23-40.
  56. Janusz Prajs, ON CONTINUOUS PSEUDO-HAIRY SPACES AND CONTINUOUS PSEUDO-FANS, XIII Topological Annual Meeting, Mexico (1998).
  57. Janusz Prajs, ON COMPLITE METRIC SPACES COMTAINING THE SIRPIŃSKI CURVE, Proceedings of the American Mathematical Society, 126 (1998), 3743-3747.

  58. 1997
  59. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, Krzysztof Omiljanowski, HYPERSPACE RETRACTIONS FOR CURVES, Dissertationes Mathematicae, 370 (1997), 1-34.

  60. 1995
  61. Władysław Makuchowski, Janusz Prajs, ON N-ODS AND SEMICONFLUENT MAPPINGS, Zeszyty Naukowe Uniwersytetu Opolskiego,, Matematyka 29 (1995), 149-152.
  62. Janusz Prajs, OPENLY HOMOGENEOUS CONTINUA IN 2-MANIFOLDS: A GENERALIZATION OF A THEOREM OF BING, w: Continua: With the Houston Problem Book (red. H. Cook, W.T. Ingram, K.T. Kuperberg, A. Lelek, P. Minc), Marcel Dekker, New York (1995), 305-314.

  63. 1994
  64. Janusz Prajs, Włodzimierz J. Charatonik, Janusz J. Charatonik, MAPPING HIERARCHY FOR DENDRITES, Dissertationes Mathematicae, 333 (1994), 1-52.

  65. 1993
  66. Janusz Prajs, Janusz J. Charatonik, Paweł Krupski, ABSOLUTE END POINTS AND THEIR MAPPING PROPERTIES, Mathematica Pannonica, 4/1 (1993), 103-111.

  67. 1991
  68. Janusz Prajs, Kazuhiro Kawamura, ANOTHER APPLICATION OF THE EFFROS THEOREM TO THE PSEUDO-ARC, Fundamenta Mathematicae, 137 (1991), 147-155.
  69. Janusz Prajs, ON COMPLETENESS OF SPACES OF OPEN MAPPINGS ON CONTINUA, Topology and Its Applications, 41 (1991), 235-245.

  70. 1990
  71. Janusz Prajs, HOMOGENEOUS CONTINUA IN EUCLIDEAN (N+1)-SPACE WHICH CONTAIN AN N-CUNE ARE N-MANIFOLDS, Transactions of the American Mathematical Society, 318 (1990), 143-148.
  72. Janusz Prajs, Paweł Krupski, OUTLET POINTS AND HOMOGENEOUS CONTINUA, Transactions of the American Mathematical Society, 318 (1990), 123-141.

  73. 1989
  74. Janusz Prajs, ON INDEX OF LOCAL DISCONNECTIVITY OF COMPACTA, Baku International Topological Conference(3-9 X 1987). Proceedings, ELM, Baku (1989), 238-243.
  75. Janusz Prajs, OPENLY HOMOGENEOUS CONTINUA HAVING ONLY ARCS FOR PROPER SUBCONTINUA, Topology and Its Applications, 31 (1989), 133-147.

  76. 1988
  77. Janusz Prajs, HOMOGENEOUS CONTINUA IN EUCLIDEAN (N+1)-SPACE WHICH CONTAIN AN N-CUBE ARE LOCALLY CONNECTED, Transactions of the American Mathematical Society, 307 (1988), 383-394.
  78. Janusz Prajs, ON CONTINUOUS MAPPINGS ONTO SOME CARTESIAN PRODUCTS OF COMPACTA, Houston Journal of Mathematics, 14 (1988), 573-582.

  79. 1987
  80. Janusz Prajs, CONTINUOUSLY HOMOGENEOUS CONTINUA AND THEIR ARC COMPONENTS, Proceedings of the American Mathematical Society, 101 (1987), 533-540.